A Caltech Library Service

Items where Person is "John-F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1980
Number of items: 1.


John, Fritz (1980) Nonexistence of global solutions of □u=F(utt) and of □v=F'(vt)vtt in three space dimensions. Proceedings of the National Academy of Sciences of the United States of America, 77 (4). pp. 1759-1760. ISSN 0027-8424.

This list was generated on Sat Aug 8 04:12:09 2020 PDT.